Show simple item record

dc.contributor.authorZhao, Yanjun ( )
dc.contributor.authorFeng, Binhua ( Orcid Icon 0000-0002-1728-8595 )
dc.date.accessioned2022-03-07T21:38:58Z
dc.date.available2022-03-07T21:38:58Z
dc.date.issued2018-09-11
dc.identifier.citationZhao, Y., & Feng, B. (2018). Existence and regularity of global solutions nonlinear Hartree equations with Coulomb potentials and sublinear damping. Electronic Journal of Differential Equations, 2018(163), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15457
dc.description.abstractIn this article, we consider the nonlinear Hartree equation with a sublinear damping and a time-dependent Coulomb potential in ℝ3. We first prove the existence of a global solution and then obtain the ∑2-regularity.
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlinear Hartree equationen_US
dc.subjectCoulomb potentialen_US
dc.subjectSublinear dampingen_US
dc.titleExistence and regularity of global solutions nonlinear Hartree equations with Coulomb potentials and sublinear dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record